The design or proportional-integral-derivative controllers by use of optimal-linear-regulator theory

Parker, K.T. (1972) The design or proportional-integral-derivative controllers by use of optimal-linear-regulator theory. Proceedings of the Institution of Electrical Engineers, 119 (7). pp. 911-914. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Kim T. Parker
Date Deposited: 29 Jun 2011 16:01
Last Modified: 29 Jun 2011 16:01
Resource URI: http://kar.kent.ac.uk/id/eprint/9950 (The current URI for this page, for reference purposes)
  • Depositors only (login required):